I broke out into a full body rash the day after I started taking prednisone. I took two days worth before I stopped taking the medication. It's been 2 days and the rash looks the same. I don't have any other symptoms. Do I need to get medical attention or should it go away on its own? I'm not sure how long it should take to go away.
Call your Doctor, let him know what's going on with you.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2012 • 2 answers
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Updated 21 Jun 2014 • 1 answer
Updated 25 Aug 2017 • 1 answer
Updated 28 Jun 2018 • 1 answer
Updated 9 Aug 2018 • 1 answer